# SDR SIMA200432801

- Difficulty date: November 20, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Engine: Allsn AE3007A
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4125
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT THE CREW REPORTED PITCH TRIM .5 INOPERATIVE.  MASTER WARNING WHEN A/P DISCONNECTED MOMENTARILLY.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (SW21200501202)
